# SDR SWAA2024110142659

- Difficulty date: September 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENGINE BARREL SKIN FASTENER IS PULLED THROUGH AT ABOUT 1 O'CLOCK POSITION. MARKED<[01] REMOVED INLET FOR MOD S/N: 2245001 INSTALLED S/N: 0736001 SEE TASK CARD TTG8Q00S71JX FOR WORK ACCOMPLISHED (PART REQUIREMENT);[02] VERIFIED ACTION 1.
